# SDR AWXA0000414

- Difficulty date: June 23, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182A
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654687781
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK ;  STRINGER 18A CRACKED AT STA 727 LT WHEEL WELL AFT INBD AT HI-LOC.     REMOVED AND REPLACED STRINGER IAW 737 SRM 51-30-2
